Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Suffering from vertigo. Test reports says inner ear imbalance. Medicine for instant relief?

My mom is suffering from vertigo for the past seven years. We have consulted many doctors and have done many tests including electronestograph. But the common result that most of them say is that she has inner ear imbalance problem. She is a working woman,incase of any emergency giddiness which medicine is the best to give an instant relief... VERTIN or STUGERON???? waiting for ur reply..
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
It seems that vertigo might be due to fusion of three small bones in middle ear, called Otosclerosis.
Cervical spondilitis can also cause this problem as well.
Go for x-ray cervical region to rule out cervical spondilitis.
Go for eye check up to rule out refraction of errors.
She can take Vertin for vertigo as and when required.
Ok and take care.
Answered: Tue, 16 Jul 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor